(Memoirs on Differential Equations and Mathematical Physics)

1994-2003

 

 

1.      A. G. Lomtatidze, R. Hakl, B. Puza, On the periodic boundary value problem for first-order functional-differential equations. Differential Equations 39 (2003), No. 3, 344-352

Cites Works

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 10 (1997), p. 134

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 12 (1997), p. 106

 

2.      T. I. Kiguradze, T. Kusano, Well-posedness of initial-boundary value problems for higher-order linear hyperbolic equations with two independent variables. Differential Equations 39 (2003), No. 4, 553-563

Cites Works

                        T. Kiguradze, Mem. Differential Equations Math. Phys. 1(1994), p. 1

 

3.      S. S. Kharibegashvili, A well-posed statement of some nonlocal problems for the wave equation. Differential Equations 39 (2003), No. 4, 577-592

Cites Works

                        S. Kharibegashvili, Mem. Differential Equations Math. Phys. 4(1995), p. 1

 

4.      I. T. Kiguradze, On boundary value problems for linear differential systems with singularities. Differential Equations 39 (2003), No. 2, 212-225

Cites Works

                        B. Puza, Mem. Differential Equations Math. Phys. 21 (2000), p. 125

 

5.      D. Khei, Necessary conditions for the existence of global solutions of systems of higher-order nonlinear ordinary differential equations and inequalities. Differential Equations 39 (2003), No. 2, 267-274

Cites Works

                        V. A. Rabtsevich, Mem. Differential Equations Math. Phys. 20 (2000), p. 149

 

6.      M. K. Grammatikopulos, R. Koplatadze, G. Kvinikadze, Linear functional differential equations with Property A. J.  Math. Anal. Appl. 284 (2003), No. 1, 294-314

Cites Works

                        R. Koplatadze, Mem. Differential Equations Math. Phys. 3 (1994), p. 3

 

7.      D. Jaruszewska-Walczak, Z. Kamont, Difference methods for quasilinear hyperbolic differential functional systems on the Haar pyramid. Bull. Belg. Math. Soc. Simon Stevin 10 (2003), No. 2, 267-290

Cites Works

                        Z. Kamont, Mem. Differential Equations Math. Phys. 24 (2001), p. 5

 

8.      R. Hakl, A. Lomtatidze, B. Puza, On a boundary value problem for first-order scalar functional differential equations. Nonlinear Anal. 53 (2003), No. 3-4, 391-405

Cites Works

                        N. V. Azbelev, Mem. Differential Equations Math. Phys. 8 (1996), p. 1

                        E. Bravyi, Mem. Differential Equations Math. Phys. 20 (2000), p. 133

                        R. Hakl, Mem. Differential Equations Math. Phys. 23 (2001), p. 51

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 12 (1997), p. 106

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 10 (1997), p. 157

 

9.      H. Begehr, Z. H. Zhang, J. Y.  Du, On Cauchy-Pompeiu formula for functions with values in a universal Clifford algebra. Acta Math. Sci. 23 (2003), No. 1, 95-103

Cites Works

                        H. Begehr, Mem. Differential Equations Math. Phys. 12 (1997), p. 13

 

10.  E. Bravyi, R. Hakl, A. Lomtatidze, On Cauchy problem for first order nonlinear functional differential equations of non-Volterra's type. Czechoslovak Math. J. 52 (2002), No. 4, 673-690

Cites Works

                        S. Gelashvili, Mem. Differential Equations Math. Phys. 5 (1995), p. 1

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 12 (1997), p. 106

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 5 (1995), p. 127

                        Z. Sokhadze, Mem. Differential Equations Math. Phys. 5 (1995), p. 131

 

11.  A. Lomtatidze, L. Malaguti, On a two-point boundary value problem for the second order ordinary differential equations with singularities. Nonlinear Anal. 52 (2003), No. 6, 1553-1567

Cites Works

                        T. Chantladze, Mem. Differential Equations Math. Phys. 17 (1999), p. 127

 

12.  A. Domoshnitsky, M. Drakhlin, E. Litsyn, On positivity of solutions of delayed differential equation with state dependent impulses. Parallel Process. Appl. Math., 2328 (2002) ???

Cites Works

                        A. Domoshnitsky, Mem. Differential Equations Math. Phys. 12 (1997), p. 50

 

13.  I. T. Kiguradze, N. L. Partsvaniya, I. P. Stavroulakis, Oscillatory properties of higher-order advance functional-differential equations. Differential Equations 38 (2002), No. 8, 1095-1107

Cites Works

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 24 (2001), p. 146

                        R. Koplatadze, Mem. Differential Equations Math. Phys. 3 (1994), p. 1

 

14.  E. Bravyi, R. Hakl, A. Lomtatidze, Optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations. Czechoslovak Math. J. 52 (2002), No. 3, 513-530

Cites Works

                        S. Gelashvili, Mem. Differential Equations Math. Phys. 5 (1995), p. 1

 

15.  T. Kiguradze, I. P. Stavroulakis, On vanishing at infinity solutions of higher order linear hyperbolic equations. J. Inequal. Appl. 7 (2002), No. 4, 517-553

Cites Works

                        L. Hatvani, Mem. Differential Equations Math. Phys. 12 (1997), p. 76

 

16.  R. Hakl, A. Lomtatidze, J. Sremr, On a periodic-type boundary value problem for first-order nonlinear functional differential equations. Nonlinear Anal. 51 (2002), No. 3, 425-447

Cites Works

                        N. V. Azbelev, Mem. Differential Equations Math. Phys. 8 (1996), p. 1

                        E. Bravyi, Mem. Differential Equations Math. Phys. 20 (2000), p. 133

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 10 (1997), p. 134

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 12 (1997), p. 106

 

17.  C. J. Chyan, J. Henderson, Positive solutions of 2m(th)-order boundary value problems. Appl. Math. Lett. 15 (2002), No. 6, 767-774

Cites Works

                        R. P. Agarwal, Mem. Differential Equations Math. Phys. 19 (2000), p. 107

 

18.  Q. R. Wang, Oscillation criteria for even order nonlinear damped differential equations. Acta Math. Hungar. 95 (2002), No. 3, 169-178

Cites Works

                        R. Koplatadze, Mem. Differential Equations Math. Phys. 3 (1994), p. 3

 

19.  M. Cecchi, Z. Dosla, M. Marini, On decaying solutions for functional differential equations with p-Laplacian. Nonlinear Anal. 47 (2001), No. 7, 4387-4398

Cites Works

                        R. Koplatadze, Mem. Differential Equations Math. Phys. 3 (1994), p. 3

 

20.  E. Litsyn, I. P. Stavroulakis, On the oscillation of solutions of higher order Emden-Fowler state dependent advanced differential equations. Nonlinear Anal. 47 (2001), No. 6, 3877-3883

Cites Works

                        R. Koplatadze, Mem. Differential Equations Math. Phys. 3 (1994), p. 1

 

21.  I. P. Kiguradze, Blow-up Kneser solutions of nonlinear higher-order differential equations. Differential Equations 37 (2001), No. 6, 768-777

Cites Works

                        V. M. Evtukhov, Mem. Differential Equations Math. Phys. 13 (1997), p. 150

 

22.  Z. N. Primicheva, R. A. Prokhorova, Coppel-Conti sets of linear unstable systems. Differential Equations 37 (2001), No. 6, 787-796

Cites Works

                        N. A. Izobov, Mem. Differential Equations Math. Phys. 12 (1997), p. 90

 

23.  B. Puza, Some boundary value problems for nonlinear functional-differential equations. Differential Equations 37 (2001), No. 6, 797-806

Cites Works

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 12 (1997), p. 106

 

24.  R. P. Agarwal, D. O'Regan, Existence of three solutions to integral and discrete equations via the Leggett Williams fixed point theorem. Rocky Mountain J. Math. 31 (2001), No. 1, 23-35

Cites Works

                        R. P. Agarwal, Mem. Differential Equations Math. Phys. 19 (2000), p. 107

 

25.  S. S. Kharibegashvili, On the statement of characteristic problems for symmetric first-order hyperbolic systems. Differential Equations 36 (2002), No. 8, 1233-1243

Cites Works

                        S. Kharibegashvili, Mem. Differential Equations Math. Phys. 4 (1995), p. 1

 

26.  I. Kiguradze, B. Puza, On periodic solutions of systems of differential equations with deviating arguments. Nonlinear Anal. 42 (2000), No. 2, 229-242

Cites Works

                        S. Gelashvili, Mem. Differential Equations Math. Phys. 5 (1995), p. 1

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 10 (1997), p. 134

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 12 (1997), p. 106

 

27.  T. Burchuladze, M. Svanadze, Potential method in the linear theory of binary mixtures of thermoelastic solids. J. Thermal Stresses 23 (2000), No. 6, 601-626

Cites Works

                        M. O. Basheleishvili Mem. Differential Equations Math. Phys. 6 (1995), p. 59

                        T. Burchuladze, Mem. Differential Equations Math. Phys. 12 (1997), p. 22

 

28.  I. Kiguradze, On periodic solutions of nth order ordinary differential equations. Nonlinear Anal. 40 (2000), No. 1-8, 309-321

Cites Works

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 12 (1997), p. 106

 

29.  S. A. Brykalov, A priori estimates and solvability of problems with nonlinear functional boundary conditions. Differential Equations 35 (1999), No. 7, 880-887

Cites Works

                        S. Gelashvili, Mem. Differential Equations Math. Phys. 5 (1995), p. 3

 

30.  I. T. Kiguradze, I. P. Stavroulakis, The existence of proper oscillating solutions of advancing differential equations. Differential Equations 34 (1998), No. 6, 748-754

Cites Works

                        R. Koplatadze, Mem. Differential Equations Math. Phys. 3 (1994), p. 1

 

31.  I. Kiguradze, B. Puza, On boundary value problems for systems of linear functional differential equations. Czechoslovak Math. J. 47 (1997), No. 2, 341-373

Cites Works

                        T. Kiguradze, Mem. Differential Equations Math. Phys. 1 (1994), p. 1

 

32.  I. T. Kiguradze, B. Puzha, Theorems of conti-opial type for nonlinear functional-differential equations. Differential Equations 33 (1997), No. 2, 184-193

Cites Works

                        S. Gelashvili, Mem. Differential Equations Math. Phys. 5 (1995), p. 1

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 6 (1995), p. 109

 

33.  I. T. Kiguradze, Z. P. Sokhadze, The Cauchy problem for evolution singular function-differential equations. Differential Equations 33 (1997), No. 1, 47-58

Cites Works

                        I. Kiguradze, Mem. Differential Equations Math. Phys. 5 (1995), p. 127